# SDR P5CA2018050170067

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,267 hours, 20,165 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: 40717
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR OFF.   REMOVED AND REPLACED THE RT IDG IAW AMM 24-11-01.  OPS AND LEAK CHECKED GOOD,
